MAUDE Adverse Event Report: STERIS CANADA ULC THREE LEVEL MANIFOLD RACK TO WASHER

STERIS CANADA ULC THREE LEVEL MANIFOLD RACK TO WASHER
Model Number FD107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A steris service technician, steris account manager and steris clinical educator arrived onsite following the reported event.User facility personnel were unable to identify the specific manifold rack that the employee was handling.The technician, account manager and clinical educator inspected all 20 manifold racks at the user facility and no rough edges or burrs were noted.The manifold racks were operating to specification and returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a cut to their finger while manually pulling a manifold rack out of their washer.The employee sought and received medical treatment (stitches).

Brand Name
THREE LEVEL MANIFOLD RACK TO WASHER
Common Device Name
THREE LEVEL MANIFOLD RACK TO WASHER
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14986911
Report Number9680353-2022-00021
Device Sequence Number1777692
Product Code MEC
UDI-Device Identifier00724995150969
UDI-Public00724995150969
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD107
Device Catalogue NumberFD107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown